# SDR SWIA202157144

- Difficulty date: February 11, 2021
- Submitted: April 2, 2021
- Operation: Air carrier
- Aircraft: N791SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10293
- Aircraft time: 30,322 hours, 18,778 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 240 S19-20l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT FOUND AT APPROXIMATELY FS 240 STRINGER 19/20L.   (C-CHECK RO 4/1/2021)    DENT ON EXTERNAL FUSELAGE SKIN AFT OF FS250 ABOVE STGR 25L REPAIRED. REF REO 670-53-11-1670  REV -- DATED 2021-03-08.. COMPLIED WITH 51-900-1002-SKY.
